Can Nasacort AQ cause sleeplessness at night?

Question is Closed Report Mark as Favorite

Responses (1)

18 Feb 2010

It is rare but it is possible since it is a steroid, and there is some potential for systemic absorption even though it is used locally. If you are using at night try using in the morning or earlier in the afternoon instead of near bedtime.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can I use nasacort aq daily for 365 days without any side effects? Pl advise. Thanks 7 best regards?

I suffer from stuffy nose at night and expereince breathing difficulty. Am perfectly ok during the day. Pl advise.

2 answers 23 Mar 2012

Nasacort AQ - Does Nasacort cause soars in your nose?

My husband has been using Nasacort and now he has soars with big scabs inside his nose. The soars are not going away. They are getting so big that he ...

1 answer 21 Jun 2014

Levocetirizine - why sleeplessness at night after 10 tab of levocetrizine?

I finished 10 tab at friday night.From saturday sleeplessness is start at night

0 answers 15 days ago